Unisom SleepTabs, Nighttime Sleep-aid, Doxylamine Succinate, 48 Tablets - 48 Count (Pack of 2)

#1 Best Selling
Product Id: 5324358
48 Count (Pack of 1)48 Count (Pack of 2)
In Stock
Sold Out
Free Shipping to Germany Shipping time: 7-10 business days
Order processing within 1-3 business days. Estimated delivery between Fri. 10. Feb and Mon. 13. Feb

Return Policy

You can return it to us within 3 days after delivery or 30 days after shipment in case the delivery date is not traceableView More

Features

  • INCLUDES: One (1) bottle with 48 Tablets of Unisom SleepTabs Nighttime Sleep-aid; one tablet per dose
  • FALL ASLEEP 33% FASTER*: Effective sleep aid helps you fall asleep faster* and stay asleep *versus placebo in a clinical study
  • NON-HABIT FORMING: SleepTabs are safe if used as directed, non-habit forming and help you sleep through the night and feel recharged without grogginess or lingering side effects
  • TRUST UNISOM, THE SLEEP EXPERT: The #1 Pharmacist Recommended OTC Sleep-Aid Brand* *Data represents brand/product selections from the 2019 Pharmacy Times Survey of Pharmacists' OTC Recommendations
  • FIND A NIGHTTIME SLEEP SOLUTION RIGHT FOR YOU: Millions of people turn to Unisom for a restful night's sleep; Unisom SleepGels, SleepTabs, SleepMinis, SleepMelts or PM Pain can help you take on your day

Product Images

Unisom Nighttime Sleep-Aid Doxylamine Succinate 25 mg, 48 Count

Unisom Nighttime Sleep-Aid Doxylamine Succinate 25 mg, 48 Count

Unisom Nighttime Sleep-Aid Doxylamine Succinate 25 mg, 48 Count

Unisom Nighttime Sleep-Aid Doxylamine Succinate 25 mg, 48 Count

Unisom Nighttime Sleep-Aid Doxylamine Succinate 25 mg, 48 Count

Unisom Nighttime Sleep-Aid Doxylamine Succinate 25 mg, 48 Count

Unisom Nighttime Sleep-Aid Doxylamine Succinate 25 mg, 48 Count

From the manufacturer

Unisom Sleep Aids help you fall asleep fast and help you stay asleep. They're also non-habit forming

Read more

Use Unisom Sleep-Aid, Because A Stressful Day Deserves a Restful Night

Unisome Sleep Tabs

Unisom Sleep Gels

Unisom Sleep Minis

Unisom Sleep Melts

Unisom SleepTabs

SleepTabs with Doxylamine succinate help you fall asleep an average of 33% faster.** For adults and children 12 years of age and older, one tablet should be taken 30 minutes before going to bed or as directed by a healthcare professional.

**vs placebo in a clinical study

Unisom SleepGels

These liquid-filled SoftGels leave no chalky taste behind like tablets, and with Diphenhydramine HCI as the active sleep-aid ingredient, you can get the sleep you need. For adults and children 12 years of age and over, one softgel should be taken at bedtime as needed or as directed by a healthcare professional.

Unisom SleepMinis

Some pills are large and uncomfortable to swallow, but SleepMinis mini-capsules with Diphenhydramine HCI are smaller.* For adults and children 12 years of age and older, two mini-capsules should be taken at bedtime as needed or as directed by a healthcare professional.

*Compared to other leading OTC sleep-aids

Unisom SleepMelts

These cherry-flavored sleep-aids dissolve on your tongue in just 30 seconds without water, and active sleep-aid ingredient Diphenhydramine HCI helps you fall asleep fast. For adults and children 12 years of age and over, two tablets should be taken at bedtime as needed or as directed by a healthcare professional.

Read more

Pharmacists recommend Unisom for occasional sleeplessness.

Read more

Frequently Asked Questions

These are non-habit forming sleeping pills.

Use these sleep aids for occasional insomnia.

These sleeping aids help you fall asleep fast.

Sleep soundly through the night with this sleeping pill for insomnia.

Is Unisom habit forming?

No. Unisom products are safe and non-habit forming when used as directed.

Will I remain asleep all night if I take Unisom products?

Research shows that the active ingredients in Unisom help troubled sleepers sleep soundly. However, like any OTC aid, results may vary.

Can I take Unisom for an allergy?

No. Unisom sleep-aids are just that: nighttime sleep-aids. Therefore, we advise that consumers purchase the appropriate allergy products for treating allergies.

Can I take Unisom every night?

Unisom is for occasional sleeplessness only. If your sleeplessness persists for more than two weeks, consult your doctor. Sleeplessness may be a symptom of a serious underlying medical illness.

Read more

Unisom SleepGels Unisom SleepMelts Unisom SleepMinis Unisom SleepTabs Unisom PM Pain
See It Now See It Now See It Now See It Now See It Now
Benefit Helps you fall asleep fast and get a good night’s sleep to recharge and restore your body Great-tasting sleep-aids dissolve on your tongue in just 30 seconds — no water required Small and easy to swallow* to help you fall asleep fast and get the rest you need *Compared to other leading OTC sleep-aids Helps you fall asleep 33% faster* and stay asleep through the night *vs placebo in a clinical study *in a clinical trial, subject slept on average 7 hours Clinical strength nighttime sleep-aid plus pain reliever to help prevent aches and pains from keeping you up all night
Form SoftGels Tablets Mini-Capsules Tablets Caplets
Unisom active ingredient Diphenhydramine HCI Diphenhydramine HCI Diphenhydramine HCI Doxylamine succinate Acetaminophen & Diphenhydramine HCI

Product description

When a stressful day gets in the way of a restful night, you need something that can help you fall asleep and wake up refreshed. Unisom SleepTabs are over-the-counter sleep-aids that help you fall asleep 33% faster and awaken significantly fewer times during the night.* SleepTabs with doxylamine succinate are non-habit forming and safe if used as directed. With SleepTabs, you can sleep through the night and wake up feeling recharged without grogginess or lingering side effects. Take control of your sleep with Unisom, the #1 Pharmacist Recommended OTC Sleep-Aid Brand.** *versus placebo in a clinical study **Data represents brand/product selections from the 2019 Pharmacy Times Survey of Pharmacists’ OTC Recommendations.


Size

48 Count (Pack of 1), 48 Count (Pack of 2)


Product reviews